# SDR MWEA00047

- Difficulty date: February 10, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 81,217 hours, 91,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 897 AND LONGERON 14 AND 15 RIGHT HAS 3 CRACKS.  MAINTENANCE FABRICATED AND INSTALLED FRAME REPAIR.
